# SDR UPS404803

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123F
- Aircraft serial: 20100
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Flight Deck
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, SHORTLY AFTER T/O FIRE WARNING BELL AND LIGHT ACTIVATED FOR APPROX .5 SECOND.  DUE TO THE SHORT DURATION OF WARNING, COULD NOT PINPOINT WHICH ENGINE BUT JUMPSEAT MECHANIC SAID DEFINITELY NR 3 OR NR 4 FIRE WARNINGS TESTED AND ALL CK OK.  NR 4 ENG COMPARISON RUNS PERFORMED UP TO TAKEOFF POWER, COULD NOT DUPLICATE FIRE WARNING DISCREPANCIES.  REPLACED A7 AND A11 FIRE WARNING CARDS, SYSTEMS OPS CHECKED GOOD IAW MM 26-11-00.
